RUS  ENG
Full version
JOURNALS // Sibirskii Matematicheskii Zhurnal // Archive

Sibirsk. Mat. Zh., 2016 Volume 57, Number 6, Pages 1197–1207 (Mi smj2817)

This article is cited in 4 papers

Fundamentals of the theory of varieties of nilpotent $\mathrm{MR}$-groups

M. G. Amaglobelia, V. N. Remeslennikovbc

a I. Javakhishvili Tbilisi State University, Tbilisi, Georgia
b Sobolev Institute of Mathematics, Novosibirsk, Russia
c Omsk Technical University, Omsk, Russia

Abstract: We expose fundamentals of the theory of varieties of nilpotent $\mathrm{MR}$-groups and compare various definitions of nilpotency in this category.

Keywords: Lyndon $\mathrm R$-group, Hall $\mathrm R$-group, $\mathrm{MR}$-group, variety of $\mathrm{MR}$-groups, $\alpha$-commutator, tensor completion, nilpotent $\mathrm{MR}$-group.

UDC: 512.544.33

Received: 05.04.2016

DOI: 10.17377/smzh.2016.57.601


 English version:
Siberian Mathematical Journal, 2016, 57:6, 935–942

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025